On Schläfli's reduction formula.

Ruth Kellerhals

Mathematische Zeitschrift (1991)

  • Volume: 206, Issue: 2, page 193-210
  • ISSN: 0025-5874; 1432-1823

How to cite


Kellerhals, Ruth. "On Schläfli's reduction formula.." Mathematische Zeitschrift 206.2 (1991): 193-210. <http://eudml.org/doc/174217>.

author = {Kellerhals, Ruth},
journal = {Mathematische Zeitschrift},
keywords = {hyperbolic geometry; simplices; orthoschemes; volume; reduction formula; hyperbolic polytopes},
number = {2},
pages = {193-210},
title = {On Schläfli's reduction formula.},
url = {http://eudml.org/doc/174217},
volume = {206},
year = {1991},

AU - Kellerhals, Ruth
TI - On Schläfli's reduction formula.
JO - Mathematische Zeitschrift
PY - 1991
VL - 206
IS - 2
SP - 193
EP - 210
KW - hyperbolic geometry; simplices; orthoschemes; volume; reduction formula; hyperbolic polytopes
UR - http://eudml.org/doc/174217
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.